Top
10
Doctor insights on: Eye Drops Cause Blurry Vision

Share
1

1
Would it be unusual or concerning for moisturizing eye drops to cause blurry vision?

Would it be unusual or concerning for moisturizing eye drops to cause blurry vision?

Depends: Moisturizing drops supplement the natural tears and can thicken the tear film which can blur the vision. Some drops have thicker formulations or gel, and can do this more frequently and with greater length of time. So it is normal and usually will go away in a few moments with a number of blinks. ...Read more

Dr. Richard Bensinger
1,667 doctors shared insights

Vision (Definition)

Vision is a feature of a person's brain that allows him to see. He must have normal eyes, optic nerves (that stretch from the eyes to the back of his brain), and visual cortex (the vision center in the brain), in order to see properly. An ophthalmologist is a ...Read more


2

2
Will eye drops help blurry vision?

Will eye drops help blurry vision?

Depends: Is the blur recent or gradually oncoming over a long time? Is it one eye or both? Are there any other symptoms: pain, nausea, light flashes, floaters? As you can notice there are many possiblities depending upon the answer to these questions, some can be improved with eyedrops. Check with your ophthalmologist to get the diagnosis. ...Read more

3

3
Best dry eye drops to cure my blurry vision due to dry eye ?

Best dry eye drops to cure my blurry vision due to dry eye ?

Blurry vision: Blurry vision can be due to need for new Rx, dry eye, diabetes, etc. If just due to dry eye, use warm compresses/gentle massaging of eyelid margin to help improve tear film stability; non-preserved artificial tears (Retaine is very good) 4-6x per day; increase omega 3 intake; see eyedoc2020@blogspot.com "Lid hygiene" for more info. ...Read more

See 1 more doctor answer
4

4
I got blurry vision due to viral conjuctivitis.Its been 2 weeks now im using a couple of eye drops. No significant improvement.Is it serious?

I got blurry vision due to viral conjuctivitis.Its been 2 weeks now im using a couple of eye drops. No significant improvement.Is it serious?

Yes!: Viral conjunctivitis can cause serious and irreversible corneal scarring. This must be attended to promptly and competently. This must be seen and followed by an ophthalmologist; this is beyond the care level that an optometrist can provide. This may even be an issue that may need to be elevated to the level of a cornea specialist. Do not delay! ...Read more

5

5
Red spot(bloodshot) outer part of left eye for 3 days.Off and on blurry vision.Eye drops don't help anymore?

Red spot(bloodshot) outer part of left eye for 3 days.Off and on blurry vision.Eye drops don't help anymore?

Bruise?: This sounds like a subconjuctival hemorrhage, which is essentially a bruise on the whites of the eyes. This may cause some dryness and lead to fluctuating vision. The treatment is OTC artificial tears for symptomatic relief as the blood re-absorbs. You should see an eye MD to confirm diagnosis and treat accordingly. ...Read more

7

7
Is it bad if moisturizing eye drops to cause extremely blurred vision for about 20 minutes after I use them?

Is it bad if moisturizing eye drops to cause extremely blurred vision for about 20 minutes after I use them?

Yes: Some of the thicker artificial tears can blur the vision, so you might try several different products to find the one that works best for you. ...Read more

8

8
Been using eye drops, but they only make my eyes feel good. The blurred vision is getting really annoying, can anyone help me out?

Been using eye drops, but they only make my eyes feel good. The blurred vision is getting really annoying, can anyone help me out?

Need exam: The lubrication you are providing to the surface of the eye will do nothing to improve your vision if another pathologic condition is present (ie glaucoma, cataract, retinal disease) you need a comprehensive ophthalmologic exam. ...Read more

9

9
I have blurred vision while taking ofloxacin eye drops for 3 days. Should i continue medicine.?

I have blurred vision while taking ofloxacin eye drops for 3 days. Should i continue medicine.?

Ofloxacin eye drops: Blurred vision is a side effect that should be reported to your eye doctor. Ask whether you should discontinue the drops until you see him/her as may be important to continue treatment of eye condition without interruption (to prevent resistant organisms, if it's an infection). ...Read more

See 1 more doctor answer
10

10
Using fucidic eye drops for conjunctivitis, causing blurred vision a few hours after application is this normal?

Using fucidic eye drops for conjunctivitis, causing blurred vision a few hours after application is this normal?

Maybe: Flucidic acid antibacterial eye drops are very viscous and may temporarily blurt your vision. It is dosed only twice daily. It's also possible that your infection creates much discharge that also blurs vision. Remember that if your symptoms are not improving, call your doctor. You may not be responding to the treatment, or you don't have a bacterial infection. ...Read more

Dr. Kurt Andreason
633 doctors shared insights

Irritated Eyes (Definition)

Dry, irritated eyes is a symptom in which one or both of a person's eyes have a sensation of being too dry. Causes include ...Read more


Dr. Richard Scartozzi
740 doctors shared insights

Hazy Vision (Definition)

Hazy vision is a clinical finding in which a person's vision is blurred or opaque. This is ...Read more